# SDR SWAA2013120222873

- Difficulty date: September 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 4971752503
- Condition: Delaminated
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR GEAR TAB INBD HINGE CUTOUT DELAMINATED ON SKIN.  REPAIRED TAB IAW SRM.
